Jul 19, 2003
The last few years I have lost weight in my arms and legs and the veins have taken over to the degree that I wont wear shorts anymore. What can I try? Supplements? Recommended exercise? Medical procedures? I play tennis but wonder if this physical activity is just making the veins more prevalent. Help!
| Response from Mr. Vergel
Get off Zerit or AZT and replace them with Viread or Ziagen if you can. Some studies show increases in subcutaneous fat after 48 weeks of switching (it takes a long time to reverse this problem and it may never be completely reversed). Some contradictory studies show that insulin sensitizers like Avandia or Actos may help regain some of the lost fat under the skin, but the studies are not conclusive. No supplements, medical procedures or exercise I know helps with this problem. Talk to your doctor about this. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take For Megace To Stimulate Appetite?
- Hiv And Sushi
- Risk Of Fingering A Girl With Hiv With A Scratch On Finger
- Worried About Hiv Can't Sleep Already Have Herpes
- Will I Still Have Symptoms After Being Treated For Chlamydia?
- What Does It Means If Someone Have Recurrence Of Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.